COMPLETE REGISTER ALLOCATION PROBLEMS.

Research output: Contribution to conferencePaper

31 Scopus citations

Abstract

Since flow of control within a program introduces a level of uncertainty, many of the studies cited have dealt only with straight line programs. This article studies register allocation for straight line programs in the context of a set of graph games. It is shown that several variants of the register allocation problem for straight line programs are polynomial complete.

Original languageEnglish (US)
Pages182-195
Number of pages14
StatePublished - Jan 1 1973
Externally publishedYes
EventACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap - Austin, Tex
Duration: Apr 30 1973May 2 1973

Other

OtherACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap
CityAustin, Tex
Period4/30/735/2/73

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'COMPLETE REGISTER ALLOCATION PROBLEMS.'. Together they form a unique fingerprint.

  • Cite this

    Sethi, R. (1973). COMPLETE REGISTER ALLOCATION PROBLEMS.. 182-195. Paper presented at ACM Symp on Theory of Comput, 5th Annu, Proc, Conf Rec, Pap, Austin, Tex, .